Alert archive / Alabama / River Flood Warnings in 2013

River Flood Warning 29, NWS Birmingham, AL

May 5, 2013Greene County, Hale County, Marengo County, Alabama

NWS Birmingham, AL issued this river flood warning at May 5, 2013, 9:52 AM CDT for Greene County, Hale County, Marengo County, Alabama. It took effect at May 6, 2013, 7:00 PM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
May 5, 2013, 9:52 AM CDT (14:52 UTC)
In effect from
May 6, 2013, 7:00 PM CDT
Expired
May 7, 2013, 8:38 AM CDT
In force
14 hr
Issued by
NWS Birmingham, AL
Flood severity
Minor

Counties Greene County, AL, Hale County, AL, Marengo County, AL

The radar

The Birmingham radar (KBMX), 113 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black Warrior River below Selden Dam (WLDA1).

Action stage
90 ft
Minor stage
90 ft
Moderate stage
102 ft
Major stage
105 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02466030, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

525 
WGUS44 KBMX 051452
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
952 AM CDT SUN MAY 5 2013

...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... 

  BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM AFFECTING GREENE...HALE 
  AND MARENGO COUNTIES.

.HEAVY RAINFALL OF ONE TO TWO INCHES HAS OCCURRED  OVER THE BLACK 
WARRIOR RIVER DRAINAGE BASIN...AND A FLOOD WARNING IS NOW IN EFFECT 
FOR THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-060252-
/O.NEW.KBMX.FL.W.0029.130506T0659Z-130508T1800Z/
/WLDA1.1.ER.130506T0659Z.130507T0000Z.130508T0600Z.NO/
952 AM CDT SUN MAY 5 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM.
* FROM LATE TONIGHT TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:15 AM SUNDAY THE STAGE WAS 86 FEET. 
* FLOOD STAGE IS 90 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TONIGHT  AND 
  CONTINUE TO RISE TO NEAR 91 FEET BY TOMORROW EVENING . THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 90 FEET...PASTURE AND WOODLANDS BEGIN TO FLOOD.  
  LIVESTOCK SHOULD BE MOVED TO HIGHER GROUND AT STAGES ABOVE 90 FEET.

$$
4 follow-up statements
476 
WGUS84 KBMX 060117
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
817 PM CDT SUN MAY 5 2013


...THE FLOOD WARNING CONTINUES FOR THE BLACK WARRIOR RIVER AT SELDEN 
LOCK AND DAM...

.HEAVY RAINFALL OF ONE TO THREE INCHES HAS OCCURRED SINCE FRIDAY OVER 
THE BLACK WARRIOR DRAINAGE BASIN...AND A FLOOD WARNING REMAINS IN 
EFFECT FOR THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-061317-
/O.EXT.KBMX.FL.W.0029.130506T2200Z-130510T2119Z/
/WLDA1.1.ER.130506T2200Z.130508T1800Z.130510T0919Z.NO/
817 PM CDT SUN MAY 5 2013

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM.
* FROM MONDAY AFTERNOON TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 7:15 PM SUNDAY THE STAGE WAS 87.8 FEET. 
* FLOOD STAGE IS 90 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON  
  AND WILL CONTINUE TO RISE TO NEAR 92.4 FEET BY THURSDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 94 FEET...SOME SECONDARY ROADS IN THE AREA BEGIN TO 
  FLOOD. FLOODING OF FARM AND PASTURELANDS CONTINUES.
* IMPACT...AT 90 FEET...PASTURE AND WOODLANDS BEGIN TO FLOOD.  
  LIVESTOCK SHOULD BE MOVED TO HIGHER GROUND AT STAGES ABOVE 90 FEET.

$$
309 
WGUS84 KBMX 061315
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
815 AM CDT MON MAY 6 2013


...THE FLOOD WARNING CONTINUES FOR THE BLACK WARRIOR RIVER AT SELDEN 
LOCK AND DAM...

.RISES CONTINUE ON THE BLACK WARRIOR RIVER FOLLOWING THE HEAVY
RAINFALL THIS WEEKEND...AND MINOR FLOODING IS FORECAST ON THE LOWER
PORTIONS OF THE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-119-125-070115-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/TODA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
815 AM CDT MON MAY 6 2013

FORECAST INFORMATION FOR
  BLACK WARRIOR RIVER AT OLIVER LOCK AND DAM.
* AT 7:30 AM MONDAY THE STAGE WAS 117.4 FEET. 
* CAUTION STAGE IS 122 FEET.
* FLOOD STAGE IS 129 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 123.9 FEET TUESDAY AFTERNOON
  AND THEN BEGIN TO FALL.
* IMPACT...AT 122 FEET...CATTLE IN LOW LANDS BEGIN TO BE CUT OFF AND
  MAY NEED TO BE MOVED TO HIGHER GROUND.

$$

ALC063-065-091-070115-
/O.EXT.KBMX.FL.W.0029.130507T0000Z-130511T0916Z/
/WLDA1.1.ER.130507T0000Z.130509T1200Z.130510T2116Z.NO/
815 AM CDT MON MAY 6 2013

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM.
* FROM THIS EVENING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7:15 AM MONDAY THE STAGE WAS 89.5 FEET. 
* FLOOD STAGE IS 90 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 93.8 FEET BY THURSDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* IMPACT...AT 94 FEET...SOME SECONDARY ROADS IN THE AREA BEGIN TO 
  FLOOD.  FLOODING OF FARM AND PASTURE LANDS WILL OCCUR.

$$
064 
WGUS84 KBMX 070122
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
822 PM CDT MON MAY 6 2013


...THE FLOOD WARNING CONTINUES FOR THE BLACK WARRIOR RIVER AT SELDEN 
LOCK AND DAM...

.RISES CONTINUE ON THE BLACK WARRIOR RIVER FOLLOWING THE HEAVY 
RAINFALL THIS WEEKEND...AND MINOR FLOODING IS FORECAST ON THE LOWER
PORTIONS OF THE RIVER..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-071322-
/O.EXT.KBMX.FL.W.0029.000000T0000Z-130511T0112Z/
/WLDA1.1.ER.130506T1600Z.130509T1200Z.130510T1312Z.NO/
822 PM CDT MON MAY 6 2013

THE FLOOD WARNING CONTINUES FOR
  THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM MONDAY THE STAGE WAS 90 FEET. 
* FLOOD STAGE IS 90 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 92.5 FEET BY 
  THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  MORNING.
* IMPACT...AT 94 FEET...SOME SECONDARY ROADS IN THE AREA BEGIN TO 
  FLOOD.  FLOODING OF FARM AND PASTURELANDS CONTINUES.

$$
657 
WGUS84 KBMX 071338
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
838 AM CDT TUE MAY 7 2013


...THE FLOOD WARNING IS CANCELLED FOR THE BLACK WARRIOR RIVER AT 
SELDEN LOCK AND DAM...

.THE BLACK WARRIOR HAS CRESTED AT SELDEN LOCK AND DAM AND IS NOW
FALLING BELOW FLOOD STAGE.  THE FLOOD WARNING IS NO LONGER IN EFFECT
AT SELDEN DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

THIS WILL BE THE LAST STATEMENT ISSUED ON THIS EVENT.

&&

ALC063-065-091-071408-
/O.CAN.KBMX.FL.W.0029.000000T0000Z-130511T0112Z/
/WLDA1.1.ER.130506T1600Z.130507T0800Z.130507T0954Z.NO/
838 AM CDT TUE MAY 7 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM.
* AT 8:15 AM TUESDAY THE STAGE WAS 89.8 FEET. 
* FLOOD STAGE IS 90 FEET. 
* FELL BELOW FLOOD STAGE AT 54 AM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 87.9 FEET BY TOMORROW
  MORNING...WITH A CONTINUED FALL AFTER THAT TIME.
* IMPACT...AT 90FEET...PASTURE AND WOOD LANDS BEGIN TO FLOOD.  
  LIVESTOCK SHOULD BE MOVED TO HIGHER GROUND AT STAGES ABOVE 90 FEET.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at May 5, 6:20 AM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, May 5, 6:20 AM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
620 AM CDT SUN MAY 5 2013

.UPDATE...
FOR 12Z AVIATION.

&&

.SHORT TERM...
TODAY THROUGH TUESDAY.

MOST OF CENTRAL ALABAMA IS CURRENTLY IN THE DRY SLOT...AS THE DEEP
COLD CORE LOW INCHES CLOSER FROM THE NORTHWEST. BECAUSE OF DEWPOINTS
REMAINING IN THE LOWER 40S FOR MOST LOCATIONS RECORD LOWS DON'T LOOK
LIKE THEY WILL BE IN JEOPARDY OF BEING BROKEN LIKE WE ORIGINALLY
THOUGHT. WITH CLEAR SKIES FOR SEVERAL LOCATIONS THIS MORNING IN
THE DRY SLOT...PATCHY DENSE FOG HAS BEEN ALLOWED TO DEVELOP WITH
PLENTY OF MOISTURE STILL AT THE SURFACE. WE HAVE GONE WITH A DENSE
FOG ADVISORY FOR AREAS ALONG AND EAST OF A LINE FROM ONEONTA...TO
BIRMINGHAM...TO CLANTON. THE VERY CHILLY TEMPERATURES ARE VERY
UNCHARACTERISTIC FOR THE 5TH OF MAY WITH THE NORMAL LOWS SUPPOSED
TO BE 56 AT BIRMINGHAM AND 57 FOR MONTGOMERY. IRONICALLY...WE ARE
FORECASTING HIGHS CLOSE TO THOSE VALUES THIS AFTERNOON AND ON
MONDAY AFTERNOON WITH THE COLD CORE LOW MEANDERING ALONG THE
INTERSTATE 20 CORRIDOR. RECORD LOW HIGH TEMPERATURES COULD BE
SHATTERED AT OUR CLIMATE LOCATIONS THROUGH MONDAY. SEE THE CLIMATE
SECTION BELOW FOR MORE INFORMATION ABOUT THE RECORD TEMPERATURES.

WE WILL START OUT THE DAY WITH THE PATCHY FOG CONTINUING ALONG AND
EAST OF INTERSTATE 65 WITH THE SUN EXPECTED TO MAKE AN APPEARANCE
AT LEAST THROUGH THIS MORNING. WITH MORE SUNSHINE IN THE EAST
TEMPERATURES SHOULD BE ABLE TO RISE INTO AT LEAST THE MID 60S.
AREAS IN THE NORTHWEST HOWEVER MIGHT NOT BE ABLE TO RISE OUT OF
THE MID 50S WITH THE CORE OF THE UPPER LOW MOVING OVERHEAD.
SHOWERS WILL BECOME WIDESPREAD TOWARD THE AFTERNOON HOURS AS
INSTABILITY VALUES ALOFT INCREASE. ALSO...AN UPPER LEVEL JET MAX
OF WELL OVER 100 KNOTS AT 300MB ROTATING AROUND THE SOUTHERN
PERIPHERY OF THE LOW WILL AID IN LIFTING THE SHOWERS AND POSSIBLE
STORMS...WITH CENTRAL ALABAMA LOCATED IN THE LEFT EXIT REGION.
ALTHOUGH I'VE GONE WITH DEFINITE POPS GENERALLY ALONG THE
INTERSTATE 20 CORRIDOR AND NORTHWARD...THE RAINFALL WILL BE
CONVECTIVE IN NATURE WITH BURSTS OF OCCASIONAL MODERATE DOWNPOURS
ESPECIALLY THIS AFTERNOON. A RUMBLE OF THUNDER WILL BE POSSIBLE
WITH SMALL HAIL NOT OUT OF THE QUESTION WITH ANY UPDRAFTS THAT CAN
PUNCH INTO THE -25 TO -27C TEMPERATURES AT 500MB.

GOING INTO THE OVERNIGHT PERIOD TONIGHT...THE SHOWERS WILL DECREASE
IN OVERALL COVERAGE BUT REMAIN WIDESPREAD NEAR THE CORE OF THE UPPER
LOW. THEREFORE...I'VE KEPT MENTION OF DEFINITE POPS FOR MAINLY OUR
NORTH AND NORTHEASTERN COUNTIES THROUGH THE NIGHT TONIGHT. LOWS
TONIGHT WITH THE WIDESPREAD CLOUDS AND SHOWERS WILL BE VERY COOL BUT
NOT TOO LOW IN THE UPPER 40S FOR MOST LOCATIONS.

FOR MONDAY WE ARE EXPECTING MORE OF THE SAME. SHORT RANGE GUIDANCE
IS DEPICTING THE LOW CENTERED ACROSS NORTHEASTERN ALABAMA BY EARLY
MONDAY MORNING. UPPER SUPPORT IS SLIM TO NONE FOR MOVING THE LOW ANY
FARTHER EAST BY THIS TIME AND IT COULD MEANDER IN AN ALMOST
STATIONARY FASHION THROUGH MONDAY AFTERNOON. WIDESPREAD CLOUDS AND
SHOWERS WILL ONCE AGAIN KEEP TEMPERATURES VERY COOL FOR MUCH OF CENTRAL
ALABAMA WITH WARMER TEMPS EXPECTED THE FURTHER SOUTH AND WEST YOU
GO. ONCE AGAIN I'VE THROWN OUT MOS GUIDANCE TEMPS AND WENT WITH A
BLEND OF RAW NAM/GFS/SREF GUIDANCE FOR HIGHS...WHICH WOULD BE IN
THE MID TO UPPER 50S EAST AND LOWER 60S ELSEWHERE.

AN UPPER LEVEL RIDGE FINALLY BEGINS TO BUILD ACROSS TEXAS BY TUESDAY
MORNING WHICH SHOULD BE ENOUGH TO MOVE THE UPPER LOW OFF TO OUR
EAST. CLOUDS SHOULD BE ON THE DECREASE DURING THE DAY ON TUESDAY
WITH PERHAPS A STRAY SHOWER OR TWO REMAINING POSSIBLE ACROSS OUR
EASTERN COUNTIES. 1000-850MB THICKNESSES LOOK TO SUPPORT AT LEAST
LOW TO MID 70S AREAWIDE WHICH WILL BE A VERY WELCOME WARM UP FROM
WHAT WE WILL EXPERIENCE THE NEXT FEW DAYS.

.LONG TERM...
WEDNESDAY THROUGH SATURDAY.

NEAR NORMAL TEMPERATURES FOR THIS TIME OF THE YEAR ARE FINALLY
EXPECTED THROUGH THE END OF THIS UPCOMING WEEK WITH UPPER LEVEL
HEIGHTS ON THE RISE ACROSS THE SOUTHEAST. PICTURE PERFECT WEATHER
LOOKS TO BE IN STORE FOR WEDNESDAY AND THURSDAY WITH LOWER 80S BEING
ADVERTISED FOR HIGHS. THE NEXT SYSTEM THEN LOOKS TO GET ITS ACT
TOGETHER OUT WEST WITH A CUT-OFF UPPER LOW ADVERTISED OVER THE FOUR
CORNERS REGION. LONG RANGE GUIDANCE IS STRUGGLING TO AGREE ON WHAT
TO DO WITH THIS SYSTEM...BUT THE OVERALL TRENDS ARE FOR MORE ACTIVE
WEATHER PATTERN WITH SOUTHWESTERLY FLOW ALOFT AND A DIGGING TROUGH
ACROSS THE EASTERN CONUS WHICH COULD MEAN A BETTER CHANCE OF MORE
ORGANIZED SHOWERS AND STORMS ACROSS THE SOUTHEAST BY NEXT WEEKEND.

56/GDG

&&

.AVIATION...
12Z TAF DISCUSSION.

QUITE AN INTERESTING MORNING TAF WISE OUT THERE. LOW CLOUDS ARE
IMPACTING ANB WITH LOW CLOUDS...PATCHY DENSE FOG DEVELOPED AHEAD
OF THE OUT BAND OF CLOUDS FROM THE UPPER LOW IMPACTING ASN. BHM
AND EET HAD PREVIOUSLY DROPPED BUT SINCE THAT OUTER BAND HAS NOW
CLEARED THE TWO THEY HAVE IMPROVED QUICKLY. AS THE LOW MOVES EAST
THE SITE WILL CLEAR BY 13 TO 14Z.

SCATTERED SHOWERS WILL BE POSSIBLE THIS MORNING ACROSS THE NORTH
AND THEN WIDESPREAD SHOWERS THIS AFTERNOON FOR THE NORTH. ACTIVITY
IN THE SOUTH WILL BE SCATTERED. THERE COULD BE A FEW RUMBLES OF
THUNDER ACROSS THE NORTH AFTER 20Z...BUT DID NOT INCLUDE IN TAFS
AS CHANCES ARE LOW. RAIN CHANCES REMAIN ACROSS THE NORTH REALLY
THROUGH THE REST OF THE CYCLE AS THE UPPER LOW SWINGS THROUGH.
MVFR CIGS AGAIN OVERNIGHT.

NOTE:THE SEASONAL TAF FOR TALLADEGA...KASN...IS NOW BEING
GENERATED BY NWS BMX. DUE TO COMMUNICATION LIMITATIONS...WILL
INCLUDE /AMD NOT SKED/ IN THE KASN TAF...AS AMENDMENTS WILL NOT BE
GUARANTEED. THIS TAF WILL BE AVAILABLE WITH AT LEAST 4 ROUTINE
DAILY SYNOPTIC UPDATES THROUGH MAY 9 AT 00Z.

16

&&

.CLIMATE...

AFTERNOON HIGH TEMPERATURES TODAY WILL BE AROUND 20 DEGREES BELOW
NORMAL. THIS COULD LEAD TO RECORDS BEING BROKEN FOR LOWEST DAILY MAXIMUM
TEMPERATURES FOR MANY LOCATIONS. HERE'S A LOOK AT THE CURRENT
LOWEST MAXIMUM TEMPERATURES FOR MAY 5TH AT OUR FOUR MAIN CLIMATE
LOCATIONS.

LOCATION            RECORD
-------------       ---------
BIRMINGHAM          60 (1917)
TUSCALOOSA          68 (1957,1960)
ANNISTON            62 (1931)
MONTGOMERY          59 (1874)

56

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
DENSE FOG ADVISORY UNTIL 8 AM CDT THIS MORNING FOR THE FOLLOWING
COUNTIES: CALHOUN...CHAMBERS...CHEROKEE...CLAY...CLEBURNE...
COOSA...ETOWAH...RANDOLPH...ST. CLAIR...TALLADEGA...TALLAPOOSA.

&&
Hazardous weather outlook, May 5, 7:59 AM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
759 AM CDT SUN MAY 5 2013

ALZ011>015-017>050-061300-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
759 AM CDT SUN MAY 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 4:49 AM CDTDense Fog AdvisoryBMXBlount, Calhoun, Chambers, Cherokee, Chilton, Clay and 9 more3 hr
May 5, 9:29 AM CDTRiver Flood WarningBMXChilton, Coosa, Elmore, St. Clair, Shelby, Talladega5 days
May 5, 2:26 PM CDTSpecial Weather StatementBMXBlount64 min
May 5, 2:43 PM CDTSpecial Weather StatementBMXCherokee62 min
May 5, 3:16 PM CDTSpecial Weather StatementBMXCalhoun59 min

Nearby

River Flood Warnings in Alabama, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.